# SDR UALA2013022501104

- Difficulty date: February 24, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 56,448 hours, 6,710 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 2517-2521 RIGHT UPPER LOBE DOUBLER CRACKED.   MAJOR REPAIR ACCOMPLISHED.  INSTALLED UPPER LOBE DOUBLER MODIFICATION PER COA 851103 TASK CARD 891104011.
